# SDR AALA202001279025

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 61,012 hours, 24,725 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Faulty
- Location: Le Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,  LE FLAPS TRANSIT LIGHT AFTER TAKE OFF,  DURING FLAP RETRACTION.  EMERGENCY DECLARED. FOUND LE FLAP F2 SENSOR FAULT. REPLACED THE SENSOR IAW AMM 27-88-11. LE FLAP INDICATION OPS CHECKED NORMAL.
